Publication
Title
Legendre transform of the noninteracting kinetic energy : especially from March-Murray perturbation theory based on plane waves
Author
Abstract
Language
English
Source (journal)
International journal of quantum chemistry. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0020-7608
Volume/pages
82:3(2001), p. 138-142
ISI
000167290500005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 26.02.2018
To cite this reference